# SDR CALA2025050804556

- Difficulty date: May 7, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N17752
- Make and model: Boeing 737724
- Aircraft serial: 29048
- Aircraft time: 78,495 hours, 31,470 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A53013
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZ STAB RIB #1 STIFFENER 1 CRACK. (REF AAR N/R 9962024) INSTALLED REPAIR PARTS AT L/H HORIZONTAL RIB 1 STIFFENER 1 WITH BMS 5-95 SEALANT AT 03/26/2024 AT 11:50 A.M, MIXED SEALANT T 11:46 A.M CURE TIME IS 2:40 P.M, APPLIED FILLET SEAL AT REPAIR PARTS AT 2:05 P.M, MIXED AT 2:02 P.M CURE TIME IS AT 4:05 P.M. AS PER SRM-55-10-09-2R-5.
